Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Some Implications of Variable Returns to Scale

Horst Herberg and Murray C. Kemp
The Canadian Journal of Economics / Revue canadienne d'Economique
Vol. 2, No. 3 (Aug., 1969), pp. 403-415
Published by: Wiley on behalf of the Canadian Economics Association
DOI: 10.2307/133482
Stable URL: http://www.jstor.org/stable/133482
Page Count: 13
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($5.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Some Implications of Variable Returns to Scale
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[403]
    [403]
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406
  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413
  • Thumbnail: Page 
414
    414
  • Thumbnail: Page 
415
    415